American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14T05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Ilia Itenberg, Grigory Mikhalkin and Johannes Rau. Rational quintics in the real plane. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Francois Baccelli and Ngoc Mai Tran. Zeros of random tropical polynomials, random polygons and stick-breaking. Trans. Amer. Math. Soc. 368 (2016) 7281-7303.
Abstract, references, and article information   
View Article: PDF

[3] Tropical varieties. Graduate Studies in Mathematics 161 (2015) 93-152.
Book volume table of contents
View Article: PDF

[4] Tropical islands. Graduate Studies in Mathematics 161 (2015) 1-41.
Book volume table of contents
View Article: PDF

[5] Building blocks. Graduate Studies in Mathematics 161 (2015) 43-91.
Book volume table of contents
View Article: PDF

[6] Diane Maclagan and Bernd Sturmfels. Introduction to Tropical Geometry. Graduate Studies in Mathematics 161 (2015) MR MR3287221.
Book volume table of contents

[7] Tropical garden. Graduate Studies in Mathematics 161 (2015) 221-276.
Book volume table of contents
View Article: PDF

[8] Tropical rain forest. Graduate Studies in Mathematics 161 (2015) 153-219.
Book volume table of contents
View Article: PDF

[9] Toric connections. Graduate Studies in Mathematics 161 (2015) 277-349.
Book volume table of contents
View Article: PDF

[10] Matthew Ballard, Colin Diemer, David Favero, Ludmil Katzarkov and Gabriel Kerr. The Mori program and Non-Fano toric Homological Mirror Symmetry. Trans. Amer. Math. Soc. 367 (2015) 8933-8974.
Abstract, references, and article information   
View Article: PDF

[11] Josephine Yu. Tropicalizing the positive semidefinite cone. Proc. Amer. Math. Soc. 143 (2015) 1891-1895.
Abstract, references, and article information   
View Article: PDF

[12] Sam Payne. Topology of nonarchimedean analytic spaces and relations to complex algebraic geometry. Bull. Amer. Math. Soc. 52 (2015) 223-247.
Abstract, references, and article information   
View Article: PDF

[13] Marianne Akian, Stéphane Gaubert and Alexander Guterman. Tropical Cramer determinants revisited. Contemporary Mathematics 616 (2014) 1-45.
Book volume table of contents   
View Article: PDF

[14] Vincent Noel, Dima Grigoriev, Sergei Vakulenko and Ovidiu Radulescu. Tropicalization and tropical equilibration of chemical reactions. Contemporary Mathematics 616 (2014) 261-275.
Book volume table of contents   
View Article: PDF

[15] Zur Izhakian, Manfred Knebusch and Louis Rowen. Algebraic structures of tropical mathematics. Contemporary Mathematics 616 (2014) 125-150.
Book volume table of contents   
View Article: PDF

[16] Omid Amini. Reduced divisors and embeddings of tropical curves. Trans. Amer. Math. Soc. 365 (2013) 4851-4880.
Abstract, references, and article information   
View Article: PDF

[17] Diane Maclagan. Polyhedral structures on tropical varieties. Contemporary Mathematics 605 (2013) 1-13.
Book volume table of contents   
View Article: PDF

[18] Mounir Nisse and Frank Sottile. Non-Archimedean Coamoebae. Contemporary Mathematics 605 (2013) 73-91.
Book volume table of contents   
View Article: PDF

[19] Brian Osserman and Joseph Rabinoff. Lifting nonproper tropical intersections. Contemporary Mathematics 605 (2013) 15-44.
Book volume table of contents   
View Article: PDF

[20] Filippo Viviani. Tropicalizing vs. compactifying the Torelli morphism. Contemporary Mathematics 605 (2013) 181-210.
Book volume table of contents   
View Article: PDF

[21] Eric Katz. Tropical realization spaces for polyhedral complexes. Contemporary Mathematics 589 (2013) 235-251.
Book volume table of contents   
View Article: PDF

[22] Benoît Bertrand and Frédéric Bihan. Intersection multiplicity numbers between tropical hypersurfaces. Contemporary Mathematics 589 (2013) 1-19.
Book volume table of contents
View Article: PDF

[23] Kristin M. Shaw. Tropical $(1,1)$-homology for floor decomposed surfaces. Contemporary Mathematics 589 (2013) 329-350.
Book volume table of contents   
View Article: PDF

[24] Melody Chan and Bernd Sturmfels. Elliptic Curves in Honeycomb Form. Contemporary Mathematics 589 (2013) 87-107.
Book volume table of contents   
View Article: PDF

[25] Walter Gubler. A Guide to Tropicalizations. Contemporary Mathematics 589 (2013) 125-189.
Book volume table of contents   
View Article: PDF

[26] Patrick Popescu-Pampu and Dmitry Stepanov. Local tropicalization. Contemporary Mathematics 589 (2013) 253-316.
Book volume table of contents   
View Article: PDF

[27] Benoît Bertrand, Lucía López de Medrano and Jean-Jacques Risler. On the total curvature of tropical hypersurfaces. Contemporary Mathematics 589 (2013) 21-43.
Book volume table of contents
View Article: PDF

[28] Jan Draisma and Bart Frenk. Tropically unirational varieties. Contemporary Mathematics 589 (2013) 109-123.
Book volume table of contents
View Article: PDF

[29] Francisco Santos. Some acyclic systems of permutations are not realizable by triangulations of a product of simplices. Contemporary Mathematics 589 (2013) 317-328.
Book volume table of contents   
View Article: PDF

[30] Zur Izhakian, Manfred Knebusch and Louis Rowen. Categorical Notions ofLayered Tropical Algebra and Geometry. Contemporary Mathematics 589 (2013) 191-234.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 46 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia